| Home | E-Submission | Sitemap | Contact Us |  
logo
The Korean Journal of Medicine 2006;70(5): 586-590.
증례 : Oxcarbazepine 투여 후 발생한 스티븐스 존슨 증후군 1예
류동열
Case Reports : A case of Stevens-Johnson syndrome caused by oxcarbazepine
Dong Ryeol Ryu
한림의대 한강성심병원 내과
ABSTRACT
Stevens-Johnson syndrome and toxic epidermal necrolysis are acute life-threatening conditions. Aromatic antiepileptic drugs such as carbamazepine, phenytoin and phenobarbital are frequently associated with severe adverse cutaneous reactions including Stevens-Johnson syndrome and toxic epidermal necrolysis. Oxcarbazepine, a 10-keto derivative of carbamazepine has been reported to have a similar range of efficacy and fewer side effects than carbamazepine because it is a prodrug of a monohydroxy derivative. Because there are few clinical records of oxcarbazepine induced erythemamultiforme-like skin eruptsions, we reported a case of Stevens-Johnson syndrome thought to be caused by the use of oxcarbazepine in a 66-year-old male. Diffuse erythematous maculopapular eruptions were developed on his whole body 30 days after beginning with oxcarbazepine. The clinical and histologic findings of the patient were compatible with Stevens-Johnson syndrome. Although it is rare, oxcarbazepine can cause severe adverse cutaneous reactions.(Korean J Med 70:586-590, 2006) Key Words : Oxcarbazepine, Stevens-Johnson syndrome
Editorial Office
101-2501, Lotte Castle President, 109 Mapo-daero, Mapo-gu, Seoul 04146, Korea
Tel: +82-2-2271-6791   Fax: +82-2-790-0993    E-mail: kaim@kams.or.kr
About |  Browse Articles |  Current Issue |  For Authors and Reviewers
Copyright © The Korean Association of Internal Medicine. All rights reserved.                powerd by m2community